Alert archive / Texas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 6, NWS Austin/San Antonio, TX

February 10, 20099 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Feb 10, 2009, 10:07 PM CST for 9 counties in Texas. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 10:07 PM CST (04:07 UTC)
Expired
Feb 10, 2009, 10:45 PM CST
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Atascosa County, TX, Bastrop County, TX, Caldwell County, TX, Gonzales County, TX, Guadalupe County, TX, Lee County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX

The radar

The Austin/San Antonio radar (KEWX), 67 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 10:25 PM CSTHAIL 0.511 Sse Thrall, TX
Feb 10, 10:40 PM CSTHAIL 0.251 W Bastrop, TXHAIL REPORTED NEAR STRONG INSURANCE SERVICES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 9:57 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1589 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1589 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
688 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 110407
SVREWX
TXC013-021-055-177-187-287-453-491-493-110445-
/O.NEW.KEWX.SV.W.0006.090211T0407Z-090211T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1007 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ATASCOSA COUNTY...
  BASTROP COUNTY...
  CALDWELL COUNTY...
  NORTHWESTERN GONZALES COUNTY...
  EASTERN GUADALUPE COUNTY...
  WESTERN LEE COUNTY...
  SOUTHEASTERN TRAVIS COUNTY...
  SOUTHEASTERN WILLIAMSON COUNTY...
  WILSON COUNTY...

* UNTIL 1045 PM CST.

* AT 958 PM CST...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF THRALL TO
  10 MILES WEST OF FLORESVILLE...OR ALONG A LINE EXTENDING FROM 9
  MILES EAST OF GRANGER TO 10 MILES WEST OF FLORESVILLE...AND MOVING
  SOUTHEAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WYLDWOOD...SUTHERLAND SPRINGS...KINGSBURY AND CEDAR CREEK BY 1015
  PM CST...
  CAMPBELLTON...STOCKDALE...POTH AND LULING BY 1025 PM CST...
  CAMP SWIFT BY 1030 PM CST...
  PANDORA BY 1035 PM CST...

HAIL UP TO GOLFBALL-SIZE OCCURRED IN THE SAN ANTONIO AREA EARLIER 
WITH THESE STORMS. IF YOU ARE IN THE PATH OF THE STORMS...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3047 9689 2925 9775 2893 9817 2865 9830
      2863 9857 3072 9726 3071 9724 3048 9715
      3057 9699 3055 9693 3050 9689
TIME...MOT...LOC 0406Z 308DEG 29KT 3063 9724 2907 9827

$$
1 follow-up statement
000 
WWUS54 KEWX 110428
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1028 PM CST TUE FEB 10 2009

TXC013-021-055-177-187-287-453-491-493-110445-
/O.CON.KEWX.SV.W.0006.000000T0000Z-090211T0445Z/
WILLIAMSON TX-TRAVIS TX-LEE TX-BASTROP TX-CALDWELL TX-GUADALUPE TX-
GONZALES TX-WILSON TX-ATASCOSA TX-
1028 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CST
FOR SOUTHEASTERN ATASCOSA...WILSON...NORTHWESTERN GONZALES...EASTERN
GUADALUPE...CALDWELL...BASTROP...WESTERN LEE...SOUTHEASTERN TRAVIS
AND SOUTHEASTERN WILLIAMSON COUNTIES...

AT 1023 PM CST...NWS METEOROLOGISTS CONTINUED TO DETECT A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
TANGLEWOOD TO 7 MILES SOUTHWEST OF POTH...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHWEST OF ROCKDALE TO 7 MILES SOUTHWEST OF POTH...
MOVING SOUTHEAST AT 35 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  TANGLEWOOD...WATTERSON...BELMONT AND LEESVILLE BY 1035 PM CST...
  DELHI...HILLS PRAIRIE...UPTON AND OTTINE BY 1040 PM CST...
  BEBE AND MONTHALIA BY 1045 PM CST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CST
WEDNESDAY MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3047 9689 2925 9775 2893 9817 2865 9830
      2863 9857 3072 9726 3071 9724 3048 9715
      3057 9699 3055 9693 3050 9689
TIME...MOT...LOC 0428Z 308DEG 29KT 3052 9708 2896 9811

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 7:30 PM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 10, 7:30 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CST TUE FEB 10 2009

.UPDATE...
STRONGER CONVECTION ALONG THE COLD FRONT WAS SKIRTING OFF TO THE
NORTHEAST AT THIS TIME...AND COULD STILL SEE ISOLATED SEVERE
STORMS ACROSS THE NE/ERN COUNTIES LATE THIS EVENING.  MAIN CONCERN
THUS FAR HAS BEEN HIGH WINDS IN THE FAR WESTERN CWA AND THE HIGH
WIND WARNING WILL CONTINUE UNTIL 8 PM. WILL LET THE WIND WARNING
EXPIRE AS WINDS HAVE DROPPED BELOW CRITERIA. HOWEVER HAVE DECIDED
TO EXPAND THE WIND ADVISORY TO ALL AREAS AND EXTEND UNTIL 6
AM...AS IT APPEARS A TIGHT PRESSURE GRADIENT SUPPORTING AN
ADVISORY WILL CONTINUE OVERNIGHT. ALSO ADDED BLOWING DUST TO THE
WESTERN CWA ON AN EARLIER UPDATE FOR THIS EVENING...AND HAVE MOVED
THE DUST CLOUD ACROSS THE CWA OVERNIGHT...ALTHOUGH THE DUST COULD
BE MIXED WITH RAIN IN THE EAST EARLY WEDNESDAY MORNING...SO AREA
CAR WASHES MIGHT HAVE A BUSY REMAINDER OF THE WEEK.

&&

.PREV DISCUSSION... /ISSUED 533 PM CST TUE FEB 10 2009/

AVIATION...
COMPLEX WEATHER PATTERN OVER THE NEXT 24 HOURS AS A STRONG WINTER
STORM SYSTEM BARRELS EAST THROUGH NORTH TEXAS. BLUSTERY WEST WINDS
OF 35 TO 45 MPH WILL REACH KDRT SHORTLY, AND KAUS-KSSF BY 03Z.
AHEAD OF THE FRONT ISOLATED SHOWER AND THUNDERSTORMS COULD DEVELOP
MAINLY KAUS AREA WITH THE POSSIBILITY OF HAIL BETWEEN 01Z AND 03Z.
THE BLUSTERY WINDS WILL BRING MVFR-IFR CONDITIONS IN BLOWING DUST.
BY 11Z THE STORM SYSTEM WILL HAVE LIFTED NORTHEAST OUT OF TEXAS
AND NORTHWEST WINDS WILL HAVE SUBSIDED TO 15 TO 25 KTS.

PREV DISCUSSION... /ISSUED 401 PM CST TUE FEB 10 2009/

DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM IS OVER NEW MEXICO TO WEST OF
THE BIG BEND. THIS IS A VERY DYNAMIC SYSTEM. DIFFLUENCE IS
INCREASING WITH AN UPPER JET OVER 100 KTS. LIFT IS RAPIDLY
INCREASING. A DRYLINE AND PACIFIC COLD FRONT ARE MOVING EAST
ACROSS WESTERN TEXAS. THESE FEATURES WILL MOVE ACROSS THE HILL
COUNTRY AND SOUTH CENTRAL TEXAS DURING THE EVENING INTO THE EARLY
OVERNIGHT HOURS. STRONG MOISTURE CONVERGENCE WILL DEVELOP A SQUALL
LINE OVER THE NORTHEASTERN HILL COUNTRY LATE THIS AFTERNOON THAT
WILL BUILD SOUTHWEST WHILE CROSSING THE I-35 CORRIDOR THIS
EVENING, AND THEN TOWARD THE COASTAL PLAINS AROUND MIDNIGHT. NAM
FORECAST SOUNDINGS SHOW CAPES OF UP TO 2000 J/KG AND HELICITIES OF
300 TO 450 M2/S2 ACROSS THE NORTHEASTERN PARTS OF SOUTH CENTRAL
TEXAS, INCLUDING THE AUSTIN METRO AREA FOR THIS EVENING. WILL KEEP
THE POSSIBILITY OF SEVERE STORMS IN THE FORECAST FOR THOSE AREAS.
THE MAIN THREAT REMAINS DAMAGING WINDS, ALTHOUGH A BRIEF TORNADO
CAN NOT BE RULED OUT. A TIGHT PRESSURE GRADIENT AND SUBSIDENCE
BEHIND THE FRONT WILL CREATE WIND ADVISORY CONDITIONS MAINLY THIS
EVENING, ESPECIALLY RIO GRANDE PLAINS AND EDWARDS PLATEAU. THE
GRADIENT WILL SLACKEN RAPIDLY WEDNESDAY AS THE SURFACE HIGH
SETTLES INTO THE AREA AND WINDS WILL DECREASE IN THE AFTERNOON.
HOWEVER, IT IS POSSIBLE THAT THE WIND ADVISORY MAY HAVE TO BE
EXTENDED OVERNIGHT INTO WEDNESDAY. SURFACE HIGH MOVES OFF EAST ON
THURSDAY, ALTHOUGH MOISTURE WILL BE SLOW TO RECOVER IN SPITE OF
SOUTHERLY WINDS. ANOTHER UPPER LEVEL TROUGH AND COLD FRONT WILL
MOVE ACROSS THE PLAINS ON FRIDAY, HOWEVER DYNAMICS WILL PASS FAR
NORTH OF THE AREA WITH ONLY A FEW SHOWERS ACROSS FAR EASTERN
AREAS. THE WEEKEND INTO EARLY NEXT MODELS SHOW DISAGREEMENTS AND
INCONSISTENCIES. WESTERLY TO SOUTHWESTERLY FLOW ALOFT MAY BRING
SOME UPPER TROUGHS AND POSSIBLE SOME WEAK OVERRUNNING, HOWEVER
OTHER MODELS SHOW A STRONGER SOUTHERLY FLOW. THE MEX MOS/GFS MODEL
SEEMS TOO BULLISH AND WILL ONLY GO WITH 10 OR 20 POPS FOR SUNDAY
THROUGH TUESDAY. HAVE GENERALLY GONE WITH MEX TEMPERATURES, EXPECT
WENT WARMER HIGHS FRIDAY DUE DOWNSLOPE/SUBSIDENCE AND MONDAY DUE
LESS SKY COVER THAN MODEL, AND COOLER LOWS WEDNESDAY NIGHT AND
THURSDAY NIGHT DUE LIGHTER WINDS AND LOWER DEWPOINTS. HAVE GONE
NEAR BETTER NAM DEWPOINTS FOR TONIGHT THROUGH THURSDAY.

FIRE WEATHER...
RED FLAG CONDITIONS CURRENTLY ACROSS THE LOWER PECOS VALLEY WILL
SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS AND THE HILL
COUNTRY THIS EVENING AND THE OVERNIGHT HOURS. RELATIVE HUMIDITIES
IN THE TEENS AND SINGLE DIGITS WITH 20 FOOT WINDS OF 15 TO 25 MPH
AND GUSTY CAN BE EXPECTED. THERE MAY BE A SLIGHT RECOVERY DURING
THE OVERNIGHT, BEFORE RELATIVE HUMIDITIES FALL ON WEDNESDAY.
ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE AGAIN ON FRIDAY AS
ANOTHER PERIOD OF DRY AND WINDY CONDITIONS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              50  75  43  73  56 /  40   0   0  -   10
AUSTIN BERGSTROM INTL AIRPORT  50  77  38  75  53 /  40   0   0  -   10
NEW BRAUNFELS MUNI AIRPORT     47  77  42  73  54 /  30   0   0  -   10
BURNET MUNI AIRPORT            49  74  42  72  52 /  40   0   0  -   -
DEL RIO INTL AIRPORT           46  75  43  75  50 /  -    0   0   0  -
GEORGETOWN MUNI AIRPORT        49  76  42  72  52 /  50   0   0  -   -
HONDO MUNI AIRPORT             47  76  39  74  52 /  10   0   0   0  -
SAN MARCOS MUNI AIRPORT        47  77  42  74  54 /  30   0   0  -   10
LA GRANGE - FAYETTE REGIONAL   51  76  42  73  54 /  60   0   0  -   10
SAN ANTONIO INTL AIRPORT       49  77  45  74  56 /  20   0   0   0  10
STINSON MUNI AIRPORT           49  79  43  77  54 /  20   0   0   0  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...
LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON.

WIND ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY FOR THE
FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...
GONZALES...GUADALUPE...KARNES...LAVACA...LEE...WILSON.

RED FLAG WARNING UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: DIMMIT...EDWARDS...KINNEY...MAVERICK...REAL...UVALDE...
VAL VERDE...ZAVALA.

WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BEXAR...BLANCO...BURNET...COMAL...DIMMIT...
FRIO...GILLESPIE...HAYS...KENDALL...KERR...LLANO...MAVERICK...
MEDINA...REAL...TRAVIS...UVALDE...WILLIAMSON...ZAVALA.

HIGH WIND WARNING UNTIL 8 PM CST THIS EVENING FOR THE FOLLOWING
COUNTIES: EDWARDS...KINNEY...VAL VERDE.

WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES:
EDWARDS...KINNEY...VAL VERDE.

&&

01/06
Hazardous weather outlook, Feb 10, 8:20 PM CST, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
820 PM CST TUE FEB 10 2009

TXZ171>173-183>194-202>209-217>225-228-111200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
820 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN HILL
COUNTRY AND MUCH OF THE NORTHEAST SECTIONS OF SOUTH CENTRAL TEXAS
THIS EVENING. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE
DAMAGING WINDS.

A WIND ADVISORY IS IN EFFECT ALL AREAS THROUGH 6 AM WEDNESDAY
MORNING. A RED FLAG WARNING REMAINS IN EFFECT ALL AREAS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 5 PM WEDNESDAY FOR
LOW HUMIDITIES AND MODERATE TO STRONG WINDS. OTHERWISE NO
HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Feb 10, 6:39 PM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
639 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0637 PM     NON-TSTM WND GST 1 N DEL RIO             29.39N 100.90W
02/10/2009  M61 MPH          VAL VERDE          TX   ASOS

            DEL RIO ASOS HAS WINDS 300 AT 48 MPH WITH GUSTS TO 61
            MPH

&&

EVENT NUMBER EWX0900275

MCDONALD
Local storm report, Feb 10, 7:03 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 PM     NON-TSTM WND GST 1 E LAUGHLIN AFB        29.36N 100.77W
02/10/2009  M60 MPH          VAL VERDE          TX   ASOS

            LAUGHLIN AFB AUTOB REPORTED 310 AT 37 MPH GUSTING TO 60
            MPH.

&&

EVENT NUMBER EWX0900276

MCDONALD
Local storm report, Feb 10, 8:58 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
858 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND GST 15 WSW DEL RIO          29.29N 101.13W
02/10/2009  E60 MPH          VAL VERDE          TX   LAW ENFORCEMENT

            POWER LINES DOWN IN DEL RIO AND BOATS OVER TURNED ON
            LAKE AMISTAD.

&&

EVENT NUMBER EWX0900277

MCDONALD
Local storm report, Feb 10, 9:08 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
908 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             1 WSW HORSESHOE BAY     30.53N  98.37W
02/10/2009  M0.25 INCH       LLANO              TX   COCORAHS

&&

EVENT NUMBER EWX0900278

MCDONALD
Local storm report, Feb 10, 9:15 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
915 PM CST TUE FEB 10 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0850  PM     HAIL             1 WNW JOHNSON CITY      30.27N  98.41W
02/10/2009  E0.25 INCH       BLANCO             TX   COCORAHS

&&

EVENT NUMBER EWX0900279

MCDONALD

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:34 PM CSTSevere Thunderstorm WarningEWXBurnet26 min
Feb 10, 8:43 PM CSTSevere Thunderstorm WarningEWXBlanco32 min
Feb 10, 8:59 PM CSTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Hays, Kendall46 min
Feb 10, 9:14 PM CSTSevere Thunderstorm WarningEWXBexar, Blanco, Comal, Guadalupe, Hays, Travis and 1 more31 min
Feb 10, 9:33 PM CSTSevere Thunderstorm WarningEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, Gonzales and 6 more42 min
Feb 10, 10:39 PM CSTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.